MathSciNet Relay Station
MathSciNet bibliographic data
MR1254192 (95a:46036) 46E10 (32F05 35B30 35E10)
Momm, Siegfried On the dependence of analytic solutions of partial differential equations on the right-hand side. Trans. Amer. Math. Soc. 345 (1994), no. 2, 729–752.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement